RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 143–144 (Mi umn1815)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the rate of convergence in the limit theorem for stochastic integrals with respect to martingales

Kh. M. Mamatov, I. G. Grame


Full text: PDF file (125 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 175–176

Bibliographic databases:

MSC: 60H05, 60G44, 41A25
Received: 25.12.1986

Citation: Kh. M. Mamatov, I. G. Grame, “On the rate of convergence in the limit theorem for stochastic integrals with respect to martingales”, Uspekhi Mat. Nauk, 43:2(260) (1988), 143–144; Russian Math. Surveys, 43:2 (1988), 175–176

Citation in format AMSBIB
\Bibitem{MamGra88}
\by Kh.~M.~Mamatov, I.~G.~Grame
\paper On the rate of convergence in the limit theorem for stochastic integrals with respect to martingales
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn1815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940672}
\zmath{https://zbmath.org/?q=an:0663.60042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..175M}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 175--176
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1815
  • http://mi.mathnet.ru/eng/umn/v43/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:107
    Full text:51
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019